Paper Information

Journal:   IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A- SCIENCE   2014 , Volume 38 , Number A1; Page(s) 25 To 33.
 
Paper: 

SOME SEQUENCE SPACES DERIVED BY RIESZ MEAN IN A REAL 2-NORMED SPACE

 
 
Author(s):  BASARIR M.*, KONCA S.
 
* DEPARTMENT OF MATHEMATICS, SAKARYA UNIVERSITY, 54187, SAKARYA, TURKEY
 
Abstract: 

In the present paper, we introduce some new sequence spaces derived by Riesz mean and the notions of almost and strongly almost convergence in a real 2-normed space. Some topological properties of these spaces are investigated. Further, new concepts of statistical convergence which will be called weighted almost statistical convergence, almost statistical convergence and [R~, pn]- statistical convergence in a real 2-normed space, are defined. Also, some relations between these concepts are investigated.

 
Keyword(s): RIESZ MEAN, WEIGHTED STATISTICAL CONVERGENCE, SEQUENCE SPACE, ALMOST CONVERGENCE, 2- NORM
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 80
 
Latest on Blog
Enter SID Blog